# SDR 2003FA0000940

- Difficulty date: September 18, 2003
- Submitted: September 18, 2003
- Operation: General aviation
- Make and model: Piper PA-18
- Engine: Lyc O320*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Condition: Overheated
- Location: Alternator
- Component: Alternator
- Component part number: 4111810
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ALTERNATOR HARD TO ROTATE DUE TO NON-DRIVE END BEARING BEING PRESSED INTO HOUSING TOO FAR. BEARING COVER FOUND (BLUED) DUE TOO EXCCESIVE HEAT. DRIVE PULLEY HARD TO ROTATE BY HAND. NOTE: 0 TIME SINCE OVERHAUL!
